| Catalog Number |
10014692 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that tri-port ext set 2 ss vlv dehp-free connector fell off.The following information was provided by the initial reporter: material no: 10014692, batch no: 20075342 it was reported that the clear connector fell off while being primed with saline.
Additional Manufacturer Narrative
Investigation summary: the customer reported the clear connector fell off, and returned the affected sample.The sample was clearly missing the clear connector, or the male luer lock collar.The complaint is verified and the sample is unable to connect to a set at the male luer end.Dimensional analysis found the male luer to be within tolerance, but at the very lowest value.Its possible the luer collar was out of tolerance on the bigger side, but this cannot be verified without the collar.Manufacturing quality was reached out to help determine the root cause, and the only similar report had solvent incorrectly placed on the rotating luer lock.There were no traces of solvent on this part.A device history record review for model: 10014692, lot number: 20075342 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 03jul2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause is determined to be unknown.
Event or Problem Description
It was reported that tri-port ext set 2 ss vlv dehp-free connector fell off.The following information was provided by the initial reporter: material no: 10014692, batch no: 20075342.It was reported that the clear connector fell off while being primed with saline.